MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS100SB2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number 20368549 on 7nov2024.The current complaint database has been researched for this event and there were no findings.The report was found to be written against a trs100sb2, anchor tissue retrieval system, device.The date of the procedure was on (b)(6) 2024.The reporter remained anonymous.The report states, ¿during a laparoscopic procedure, a 10mm tissue retrieval bag broke when trying to extract the specimen out of a laparoscopic port site.This resulted in a larger incision being made to extract the bag and an additional hour under anesthesia.¿ there was no report of extended hospitalization for the patient.This report is being raised due to the reported injury of larger incision required to remove bag.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 50 complaints, regarding 53 devices, for this device family and failure mode.During this same time frame 818,992 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number (b)(4) on 7nov24.The current complaint database has been researched for this event and there were no findings.The report was found to be written against a trs100sb2, anchor tissue retrieval system, device.The date of the procedure was (b)(6)2024.The reporter remained anonymous.The report states, ¿during a laparoscopic procedure, a 10mm tissue retrieval bag broke when trying to extract the specimen out of a laparoscopic port site.This resulted in a larger incision being made to extract the bag and an additional hour under anesthesia.¿ there was no report of extended hospitalization for the patient.This report is being raised due to the reported injury of larger incision required to remove bag.
 
Additional Manufacturer Narrative
Response to request for maude report number in h10.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua, 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd.
largo, FL 33773
7273995358
MDR Report Key20756772
Report Number3007305485-2024-00184
Device Sequence Number21000556
Product Code GCJ
UDI-Device Identifier20653405986109
UDI-Public(01)20653405986109(17)270123(10)202401244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRS100SB2
Device Lot Number202401244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/06/2024
01/28/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/03/2025
01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic